# SDR 04040651

- Difficulty date: February 9, 2004
- Submitted: February 11, 2004
- Operation: Air carrier
- Aircraft: N651BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7426
- Aircraft time: 8,992 hours, 7,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT FORWARD EMERGENCY LIGHT WAS FOUND INOPERATIVE.  THE BULB WAS FOUND FAULTY AND REPLACED.  A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED AND AIRCRAFT RETURNED TO SERVICE.
